# SDR DALA2016012700650

- Difficulty date: January 12, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 43,506 hours, 30,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 208-218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB, BS 208-218, LBL 56 JUST INSIDE L1 DOOR.  REF ORNRC 63165-0200-0220, PERFORMED INSPECTION WEB REPAIR AT BS 208-218, LBL 56 IAW SRM 51-70-10, REPAIR 2.
